Hi, I just had artfill done on Thursday, the swelling is going down but yesterday I started getting large bags under my eyes. I've been icing but it does not seem to help. Anyone else experience this?
mnm840, I have not had ArteFill, but looked at the DC Drugs A-Z on it. I recommend that you read that. The bags under your eyes could be an unusual side effect. Did the doctor do allergy tests on you prior to the injections? Allergy tests should be performed routinely prior to these injections according to the info on DC. You could be having a delayed reaction. My best advice is to call the doctor and tell him/her about the formation of the bags under your eyes. It is probably something he/she will want to know about. Hope you are doing better today.
I had this done under my eyes about 7 months ago. They did the allergy testing a month prior. I have bags under my eyes every day STILL. 1 out of 9 days the bags aren't present, but normally I wake up with bags. I am going to speak with my doctor next weekend to try and figure it out. Artefille cannot be removed from what I heard. I am mortified to have to live with this every day.
the problem may be that artefill has congested the vascular network. the skin right below the eyes is the thinnest in the body, but it's also highly vascularized. artefill can 'clog up' the vascular network there, preventing not only blood flow in and out of the tissue, but also prevent lymphatic drainage from the area. this can cause a swelling there that won't go away. artefill is not used right below the eyes as this is one possible side effects. an HA-type filler (like juvaderm) is what most experienced doctors will inject there. even if an HA-type filler causes this problem, it can be easily fixed with an injection of a chemical that dissolves the material. artefill, on the other hand, can't be dissolved using a chemical injection. it has to be surgically excised (cut out)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2009 • 1 answer
Posted 20 Jan 2011 • 3 answers
Posted 14 Mar 2011 • 2 answers
Why is oaxicillin liquid in bags for intravenous use so expensive? And I have 5 large unopened bags?
Posted 15 Mar 2013 • 1 answer
Posted 7 Oct 2013 • 1 answer